# SDR HYIA20230512001

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 1,655 hours, 1,748 cycles
- Engine: TEO540C1A
- Engine time: 1,585 hours, 2,123 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Sensor
- Part number: 60C28409
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT ENGINE LOST FUEL PRESSURE WHEN CLIMBING THROUGH 7000 FEET. CREW NOTICED IT WAS WHEN THE LEFT FUEL PUMP WOULD CYCLE ON AUTOMATICALLY AND THE FUEL PRESSURE WENT INTO RED ARC ACCOMPANIED BY A 'LOW FUEL PRESSURE CAS MESSAGE'. MAINTENANCE INSPECTED AND DETERMINED THE MANIFOLD AIR TEMP SENSORS TO BE AT FAULT. BOTH MAT SENSORS WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
